# SDR CA090615003

- Difficulty date: June 11, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,382 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Jammed
- Location: Pax Door Handle
- Part time: 30,135 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED MAIN PASSENGER DOOR CAUTION DECENDING THROUGH FL11000 ON APPROACH.  F/A REPORTED ON TOUCHDOWN MCD COMPLETELY UNLATCHED AND REQUIRED HIM TO HOLD TO PREVENT OPENING.  ACFT FERRIED TO FOR REPAIR WITH OUTER HANDLE TAPED DOWN.  ENGINEERS FOUND INNER-HANDLE RETENTION MECHANISM JAMMED IN THE COMPRESSED POSITION.  THEY DISSASEMBLED,CLEANED,LUBED AND REASSEMBLED THE MECHANISM.
